# SDR DALA2023092207818

- Difficulty date: September 20, 2023
- Submitted: September 22, 2023
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 94,043 hours, 44,015 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LENGTH OUT OF LIMITS (PIN EXTENSION) OF ROTARY SNUBBER AT 1R DOOR. CORRECTIVE ACTION: THE ROTARY SNUBBER AT R1 DOOR WAS REMOVED PER B757-200 AMM 52-11. SUMMARY OF NRC 00065, THE ROTARY SNUBBER AT 1R DOOR WAS REPLACED PER B757 AMM 52-11.
